Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Heavy bleeding few days after taking next choice pill, had period before intercourse. Pregnancy?

I started my period on Jan 6th and on Jan 10th I finished. Then on Jan 13th I had unprotected sex with my boyfriend around 12:30am. I dont take birth control . So 14hours later I took the 1st next choice pill then 12hours later I took the 2nd pill just like the instructions said. Its been 3days later since the pill. Today on Jan 19th I woke up with heavy bleeding . Is this normal? Since i had my period not that long ago. Its been 9days since I finished my last period on jan 10th. Am I pregnant?
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
No,bleeding is normal and it is expected to be heavy as you have taken hormonal pills so don't worry as you are having bleeding it is less likely that you are pregnant and this sort of bleeding is expected when you take emergency contraceptive pills no matter when you had your last period.
Answered: Wed, 23 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor